# SDR IPXA2023110235370

- Difficulty date: October 30, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 68,859 hours, 23,364 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 0861FL1
- Part serial: 0339
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL RVSM* F/O AND CAPT. ALTIMETERS DIFFERED BY 270FT @FL 330. STANDBY MATCHED CPT ALTIMETER. F/O SELECTED AIR DATA TO ALT. T/S SYS.; NO LEAKS NOTED.  REF ITEM [T3F18E0037WAT] (AOA SENSOR RR) PER TECH SERVICE.
